Hello, my name is***** and I have over 20 years of experience as a veterinarian. I'm sorry to hear that Maycee is experiencing trouble with allergic reactions.
Treatment is based upon stopping further allergic reaction with antihistamines like Benadryl (which you have done) and sometimes cortisone if the reaction progresses.
Is her breathing and activity level normal?
I know that she is vomiting but is she having any diarrhea?
Any difficulty breathing?
I know that you've given Benadryl but I want to make sure that you gave enough. Dogs take a much higher dose per pound of body weight than we do. You can give her Benadryl (diphenhydramine only don't use the combination products with decongestants or acetaminophen as they can be toxic for dogs) at 1mg to 2mg per pound or one 25mg capsule per 15 to 25 pounds of body weight orally every 8 hours. You'll need to give it for at least 72 hours (3 days) to allow the allergen time to clear. If you stop too soon the reaction will recur. In some cases it does need to be given longer, especially if she is continuing to be exposed to the allergen. This may make her a little sleepy.
You can also apply a cool compress to the worst areas and/or give her a cool water bath with an oatmeal based shampoo to soothe her skin. The cool water will close skin capillaries and reduce inflammation and oatmeal reduces inflammation. Lather gently, let it sit for several minutes and then rinse with cool water.
And then you'll need to watch her closely for any progression of symptoms. That includes difficulty breathing, vomiting or diarrhea.
The swelling/redness should resolve slowly over the next 12 to 24 hours.
In extreme allergic reactions they can get shocky and collapse but you should see difficulty breathing and continued vomiting/diarrhea first. Those types of severe reactions are very rare.
Most reactions are managed just fine with antihistamines alone, but in her case a cortisone injection and an antinausea injection may be needed.
Because you know now that she has these types of reactions you should keep Benadryl on hand at all times.
If you notice progression of her symptoms don't wait, have her checked on an emergency basis.
If you 'd like you can have her regular vet check her now. They can give a cortisone injection which will lessen symptoms faster. But if she seems to be doing well then I would just call them and let them know so it is on her record for future reference.
As far as her upset stomach you can give either:
1) Pepcid ac (famotidine) at ¼ of a 10mg tablet per 5 to 10 pounds of body weight every 12 hours
2) Prilosec (omeprazole) at ¼ of a 10mg tablet per 5 to 10 pounds of body weight every 24 hours
These are acid reducers and should help her feel less nauseous. They are quite safe and can be used for several days if needed.
I know that you have already given Prilosec, but I wanted to make sure that you gave an appropriate dose.
Please let me know if you have any further questions.